# SDR ABXA000359

- Difficulty date: July 27, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- Aircraft time: 75,555 hours, 22,214 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 170F00110CR0117
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SLOW LOSS OF HYDRAULICS OBSERVED ON HYDRAULIC QUANTITY GAUGE.  NEEDLE WENT FROM FULL TO HALFWAY BETWEEN N AND STANDPIPE.  EMERGENCY PROCEDURES ACCOMPLISHED.  REPLACED NR 3 ENGINE HYDRAULIC PUMP PRESSURE LINE AND RESEALED PUMP FITTING AT PUMP.  SERVICED HYDRAULIC RESERVOIR.  PERFORMED GROUND RUN AND LEAK CHECKED.  NO LEAKS NOTED IAW DC8 MM.
